View Full Version : Zoloft and hair loss

05-09-2011, 01:44 PM
Hi Spencer and all, I was wondering what the chances were of anti-depressants causing hair loss. I've been on anti-depressants (mainly Zoloft) since 2001, upped the dosage in 2004, and I first started noticing hair loss in 2009. I always used to notice hair in the drain after taking showers, but I never thought anything of it since I didn't look bald or balding. So I was wondering what the likelihood is that Zoloft could have caused my hair loss. Thanks.

05-10-2011, 02:56 AM
Spencer doesnt answer questions posted here. Or at least I dont think he does. Anti-depressants dont work. So, just stop taking them. But I dont think they have anything to do with hair loss.

05-10-2011, 12:25 PM
I would be inclined to not link the hairloss with the anti-depressants. You started taking them 8 years before you started noticing hairloss, and even the time when you upped the dose is 5 years earlier. It seems unlikely that they are related.